# SDR UIEA2017011200019

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,160 hours, 17,816 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: NSN
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DID NOT START ON 2 ATTEMPTS,   LT ENGINE IGNITOR 2/1 STATUS MESSAGE.  REPLACED TWO. IGNITORS IAW  AMM 74-21-02, OPS CHECKED NORMAL.
